Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for pitting edema in leg

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1774 Questions
Question
I have pitting edema in one leg....no kidney, liver or heart problems. I am in good shape. I had surgery on my other leg, the Brevis Tendon was fixed and a ganglion cyst was also removed, This surgery was 6 weeks ago.
Posted Mon, 25 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. T Shobha Deepak 3 hours later
Brief Answer:
Likely to be Lymphedema

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day
Dear Ms

The likely cause of your edema is Lymphedema. Its quite common after surgery of the limb. I assume there is no pain and redness of overlying skin in the affected limb.
If it is associated with pain and discoloration then possibility of Deep vein thtombosis needs to be considered and ruled out.
Exact diagnosis will depend on good clinical examination and assessment. I would suggest you to consult your Physician for further assessment.

In the meantime you can send me the clinical photograph for Evaluation

Awaiting your response

Take care
Best regards
Dr T Shobha Deepak
MBBS, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor